Becotide inhaler and strech marks

Hi all,

I have been taking the becotide steroid inhalers for quite a while now, and my asthma doesn't seem to be improving at all. Over the years since I started using the becotide I have noticed that stretch marks on my stomach have been getting really bad, and have read that cortico steroids can cause a weakening of the skin which may lead to stretch marks.

In my case I cannot understand it, as I have never been obese. My wieght fluctuates over the years like most people, but I have never been overweight, and cannot understand why I might have such pronounced stretch marks.

Anyone else have any similar experience or any knowledge about this?



1 Reply

  • hi,

    To the best of my knowledge, those particular types of steroids only weaken the skin, or thin the skin, when actually applied to the skin, not inhaled.

    I find that stretch marks are always changing. I don't know why but they tend to raise up and go red but then they will flatten and go silvery again. You may find this to be the case, or I could be wrong.

    Hope that is of some help to you


You may also like...